MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8399
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a one-link needle-free iv connector leaked from the cap.Prior to starting a blood transfusion on a patient, the peripherally inserted central catheter (picc) cap and line connections were checked to make sure they were tightened.After blood was initiated, there was a small amount of blood was noted on the sheets which appeared to come from the cap that was connected to the picc line.The transfusion was paused so the nurse could check and confirm that the cap was on tight.The area around the cap was cleaned with an alcohol swab.Holding a new alcohol swab under the connection, the nurse restarted the transfusion and noted that small leak of blood continued from the tightened cap.Transfusion paused and disconnected, cap changed, and transfusion continued through new cap without issues.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11.Correction: d4: expiration date (update to ni).H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed which identified the connector; however, a leak was not identified.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to a2, a3a, a3b, a5, a6, d4: expiration date (update to n/a), e3, e4, g2 (add source), h10 and h11.H11: should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20072878
Report Number1416980-2024-04536
Device Sequence Number17743716
Product Code FPA
UDI-Device Identifier00085412091785
UDI-Public(01)00085412091785(10)UR23C30109
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7N8399
Device Catalogue Number7N8399
Device Lot NumberUR23C30109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/23/2024
01/17/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/24/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD TRANSFUSION
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite